# SDR AALA20130502006

- Difficulty date: April 29, 2013
- Submitted: May 2, 2013
- Operation: Air carrier
- Aircraft: N760AN
- Make and model: Boeing 777223
- Aircraft serial: 31477
- Aircraft time: 45,224 hours, 5,819 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ESCAPE PATH LIGHT AT SEAT 26C HAS BROKEN LAMPS.  REPLACED LAMPS FOR ESCAPE PATH LIGHT AT SEAT 26C.  OPS CHECK NORMAL.
